# SDR JBXA000233

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N589ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7376
- Aircraft time: 6,946 hours, 6,337 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 601R509675
- Part serial: 397
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

DISCREPANCY: FLT. 371 RDU/RDU AFTER TAKEOFF WITH GEAR HANDLE SELECTED UP HAD GEAR DISAGREE MESSAGE. AIRCRAFT RETURNED TO RDU. CORRECTIVE ACTION: REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW CL-65 MM 32-31-01. PERFORMED FUNCTIONAL CHECK OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW MM 32-30-00.
